# SDR CALA9900143

- Difficulty date: February 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17407
- Make and model: Boeing 727243
- Aircraft serial: 21270
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Lt Emer Exit
- Component: Iddaerospace
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE LT OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE.  THE BATTERY PACK WAS REPLACED AND OPERATION CHECKED GOOD.
